http://dx.doi.org/10.4208/aamm.11-m11168">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Convergent overdetermined-RBF-MLPG for solving second order elliptic PDEs

Language

English

Abstract

This paper deals with the solvability and the convergence of a class of unsymmetric Meshless Local Petrov-Galerkin (MLPG) method with radial basis function (RBF) kernels generated trial spaces. Local weak-form testings are done with stepfunctions. It is proved that subject to sufficiently many appropriate testings, solvability of the unsymmetric RBF-MLPG resultant systems can be guaranteed. Moreover, an error analysis shows that this numerical approximation converges at the same rate as found in RBF interpolation. Numerical results (in double precision) give good agreement with the provided theory. © 2013 Global Science Press.

Keywords

Convergence, Local integral equations, Meshless methods, Overdetermined systems, Radial basis functions, Solvability

Publication Date

2012

Source Publication Title

Advances in Applied Mathematics and Mechanics

Volume

5

Issue

1

Start Page

78

End Page

89

Publisher

The Global Science Journal

ISSN (print)

20700733

ISSN (electronic)

20751354

This document is currently not available here.

Share

COinS